MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sections d9 and h3 were updated.The lancet device was returned.The lancets were not returned.The customer's allegation was not reproduced at the investigation site.The customer's lancet device was tested at all different pricking depth settings with test lancets; for each attempt, the needle produced a puncture hole, and was correctly retracted and ejected.When the end cap was placed on the device, the lancet did not stick out from the cap.The lancet device was disassembled, and no abnormalities were identified that would have caused the customer's allegation.The investigation did not identify a product problem.The lancet device operates according to specification.
 
Additional Manufacturer Narrative
Section e3: occupation is patient/consumer the lancet device and lancets were requested for investigation.The lancet lot number was 10524097 with an expiration date of 01-jan-2028.
 
Event or Problem Description
There was an allegation of a retraction issue with a coaguchek softclix lancet device.The patient alleged that a properly seated lancet protruded from the end cap of the device.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkichener str. 228
bad oeynhausen 32549
GM   32549
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23438572
Report Number1823260-2025-04440
Device Sequence Number4759077
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07313462001
Device Lot NumberBBJ151
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown